Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Enpresse Oral.

Overall User Ratings

84 Total User Reviews

User Reviews

«Previous 56-60 of 71 Next»
Condition: Birth Control
1/6/2010 12:26:48 PM

Reviewer: bikinbabe06, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I received Enpresse in place of my usual Trivora. The Pharmacist says "it's the same thing". WEll...it's not. I'm only on my 2nd week. I can't stop eating, I've gained 3lbs, my boobs are swollen, stomach bloated, moody-more than the norm, and break through bleeding. I'm not taking it anymore. I'm getting Trivora back. This substitution B-S should be illegal!!! ... Show Full Comment

Condition: Birth Control
1/2/2010 2:05:07 PM

Reviewer: gracie, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
Just started taking this pill for about 3 days and have been getting headaches that feel like migranes. Feeling light headed and wanting to vomit. I've never had side effects with the bc pill but with this one i have.

Condition: Birth Control
12/17/2009 11:25:25 AM

Reviewer: none, 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I had also been on Trivora and received Enpresse when I went to get my refill. This is my first month taking it and I have experienced a significant increase in appetite as well as extreme moodiness! I am in the process of trying to get a new prescription from my doctor

Condition: Birth Control
12/15/2009 4:41:36 PM

Reviewer: froggie21281, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I was on trivora 28 for about 3 years. my pharmacy switched me to enpresse as the new generric form. im 4 months i gained almost 20 lbs, and my cup size went up almost 2 sizes due to the pill! I as most women really am unsatasified with this!! I called my doctor and getting it switched immediately!!!

Condition: Birth Control
10/24/2009 11:11:44 AM

Reviewer: 19-24 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I've been on trivora-28 for six years and they changed me to enpresse because it's the cheaper generic. I experienced a rapid weight gain, as well as breast tenderness, break through bleeding, unusual tiredness and rapid mood changes. They told me it'd be the same as taking Trivora. I'm very unhappy and am switching back to Trivora at the end of this month.

«Previous 56-60 of 71 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.